- Posts: 115
- Thank you received: 1
Advice needed please
- BDav
- Topic Author
- Premium Member
-
Less
More
09 May 2021 20:25 #225154
by BDav
Advice needed please was created by BDav
Howsit guys I am currently on my 3rd week of my test E, proviron and npp.. My dosage is 400mg of TEST E, 50mg proviron and 300mg of NPP. I have noticed that my muscles are cramping up abit, nothing to hectic but can definitely feel tension on them? What could I possibly take to reduce the cramping? This is my first run with the fast acting deca, I have taken the longer Ester but can't remember if I had the same issue as this as I took it about 2 years agop
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
Less
More
- Posts: 6743
- Thank you received: 4289
10 May 2021 19:40 #225158
by Oupa
Replied by Oupa on topic Advice needed please
Hi, make sure you use enough water and salt. Rest is also important.
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
Less
More
- Thank you received: 0
10 Jun 2021 00:40 - 10 Jun 2021 00:40 #225398
by Pyroclasm
Replied by Pyroclasm on topic Advice needed please
Most important keep hydrated, electrolytes and sodium levels up, then if the problem persists supplement with Potassium.
Last edit: 10 Jun 2021 00:40 by Pyroclasm.
Please Log in or Create an account to join the conversation.